# SDR UALA2011042902106

- Difficulty date: April 29, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 47,016 hours, 18,578 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075270
- Part serial: 342
- Condition: Leaking
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SERVO ELEVATOR GREEN SYSTEM LEAK FROM BODY. REPLACED LT SIDE SERVO ELEVATOR ACTUATOR GREEN SYSTEM 34CE1 PER AMM, NO LEAKS AND ALL TESTS OKAY.
